# SDR UPS97825315

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CTR FUS FITTING, STA 905, L2R, CRACKED.  REMOVED FITTING, DRILLED AND INSTALLED NEW FITTING IAW DC8 SRM 51-1- 20D.
